Composition
One coated tablet contains: Active ingredient: ibuprofen 200 mg, excipients: sodium croecarmellose, sodium lauryl sulfate, sodium citrate dihydrate, stearic acid, colloidal silicon dioxide, sodium carmellose, talc, acacia gum, sucrose, titanium dioxide, macrogol 6000, black ink (shellac, black iron oxide E) 72, polypropylene glycol, isopropyl alcohol, n-butyl alcohol, methylated industrial alcohol, purified water).
Pharmacological action
Nurofen is a nonsteroidal anti-inflammatory drug (NSAID).
It has a directed effect against pain, has antipyretic and anti-inflammatory properties.
The mechanism of action of ibuprofen is due to inhibition of prostaglandin synthesis, mediators of pain, inflammation and hyperthermic reaction.
Indications
Use during pregnancy and lactation
Nurofen is not prescribed during pregnancy, breast-feeding and children with a body weight of less than 7 kg.
Contraindications
- If your child’s body weight is less than 6 kg.
- Children suffering from ulcers or other stomach diseases.
- Children who have an allergic reaction to aspirin, ibuprofen, and other anti-inflammatory medications. If you develop an allergic reaction, stop using the drug and immediately consult a doctor.
- In a dosage that exceeds the recommended one. Taking the drug in too large doses can be harmful to your health.
- No more than 3 days as an antipyretic.
- No more than 5 days as a painkiller.
Always carefully read the information on the instructions for use. Use the drug only as directed. Improper use can be harmful to your health. If symptoms persist, consult a specialist.
Side effects
From the digestive system: nausea, vomiting, discomfort or pain in the epigastrium, diarrhea, erosive and ulcerative lesions of the mucous membrane and bleeding from the gastrointestinal tract.
Allergic reactions: skin rash, pruritus, urticaria, exacerbation of bronchial asthma.
From the central nervous system: headache, dizziness.
From the urinary system: impaired renal function.
Hematopoietic disorders: anemia, thrombocytopenia, agranulocytosis, leukopenia.
Interaction
Concomitant use of Nurofen tablets with acetylsalicylic acid (ASA) and other NSAIDs is not recommended. When administered concomitantly, ibuprofen reduces the anti-inflammatory and antiplatelet effects of acetylsalicylic acid (ASA) (it is possible to increase the incidence of acute coronary insufficiency in patients receiving small doses of acetylsalicylic acid (ASA) as an antiplatelet agent after starting ibuprofen).
When prescribed with anticoagulant and thrombolytic drugs (alteplase, streptokinase, urokipase) at the same time, the risk of bleeding increases. Cefamandol, cefaperazone, cefotetan, valproic acid, plicamycin, increase the purity of hypoprothrombinemia development.
Cyclosporine and gold preparations enhance the effect of ibuprofen on the synthesis of prostoglapdines in the kidneys, which is manifested by an increase in nephrotoxicity. Ibuprofen increases the plasma concentration of cyclosporine and the likelihood of developing its hepatotoxic effects. Drugs that block tubular secretion reduce excretion and increase the plasma concentration of ibuprofen.
Inducers of microsomal oxidation (phenytoin, ethanol, barbiturates, rifampicin, fepylbutazone, tricyclic anti-depressants) increase the production of hydroxylated active metabolites, increasing the risk of severe hepatotoxic reactions. Microsomal oxidation inhibitors-reduce the risk of hepatotoxic effects.
Reduces the hypotensive activity of vasodilators, natriuretic in furosemide and hydrochlorothiazide. Reduces the effectiveness of uricosuric drugs, enhances the effect of indirect anti-coagulants, aptiaggregants, fibrinolytics. Increases the side effects of mineralocorticosteroids, glucocorticosteroids, estrogens, and ethanol.
Enhances the effect of oral hypoglycemic drugs, derivatives of sulfonylureas and insulin,. Antacids and colestyramine reduce absorption. Increases the concentration of digoxin, lithium preparations, and methotrexate in the blood. Caffeine enhances the analgesic effect.
How to take, course of use and dosage
From 6 to 12 years – 1 tablet no more than 4 times a day.
From the age of 12 – 1 tablet 3-4 times a day.
Do not take more than 6 tablets within 24 hours.
The intervals between taking the drug should be at least 6 hours.
Overdose
Symptoms: abdominal pain, nausea, vomiting, lethargy, drowsiness, depression, headache, tinnitus, metabolic acidosis, coma, acute renal failure, low blood pressure( BP), bradycardia, tachycardia, atrial fibrillation, respiratory arrest.
Treatment: gastric lavage (only within an hour after ingestion), activated charcoal, alkaline drinking, forced diuresis, symptomatic therapy.
Description
Nurofen® in a convenient tablet form is suitable for older children (from 6 years). Analgesic effect up to 8 hours.
Special instructions
During long-term treatment, it is necessary to monitor the picture of peripheral blood and the functional state of the liver and kidneys.
When symptoms of gastropathy appear, careful monitoring is indicated, including esophagogastroduodeposcopy, a general blood test (determination of hemoglobin), and a fecal occult blood test.
If it is necessary to determine 17-ketosteroids, the drug should be discontinued 48 hours before the study.
Freemen should refrain from all activities that require increased attention, rapid mental and motor reactions.
During the treatment period, you should refrain from drinking alcoholic beverages.
Form of production
Film-coated tablets
Storage conditions
In a dry place, at a temperature not exceeding 25 °C
Shelf life
3 years
Active ingredient
Ibuprofen
Dosage form
Tablets
Description
Children over 6 years old, For adults
Indications
Swelling after injuries and operations, Arthritis, Lumbago, Osteoarthritis, Flu, Osteoarthritis, Migraine, Rheumatoid Arthritis, Sciatica, Cold, Sore Throat, Infectious Diseases, Periarthritis
Best price for Nurofen for children from 6 years old, pills for fever and pain 200mg, 8pcs in our online pharmacy!
Side effects of Nurofen for children from 6 years old, pills for fever and pain 200mg, 8pcs.
Reviews
There are no reviews yet